← Return to Eliquis after Watchman device insertion

Discussion
shepsiccle avatar

Eliquis after Watchman device insertion

Heart Rhythm Conditions | Last Active: Oct 13 6:35pm | Replies (16)

Comment receiving replies
Profile picture for pht1123 @pht1123

While side effects are not common from Eliquis, it does not mean they do not exist. I am having GI issues - which they say are not from this medication. I have read on Mayo Connect of some others who have some side effects from Eliquis. They have switched to another anticoagulant, such as Xarelto. Have you tried another medication before having the Watchman procedure? I am no expert in this field, but I would look into a similar medication to see if that would help. Good luck.

Jump to this post


Replies to "While side effects are not common from Eliquis, it does not mean they do not exist...."

@pht1123 I did do extensive reading on the other options and consulted both with my cardiologist and the cardiac surgeon. Given the side effects I'm having and the most common side effects of the other options, there really wasn't a better way to go. I am a colon cancer survivor and lost nine inches of my gut in the surgery, so GI issues would be something I would need to be very careful of. You are right, though, it is important to explore all options. Sometimes it just narrows down to one viable one. Thanks for the well wishes! I hope the Xarelto works for you!